# SDR DALA1241099264

- Difficulty date: July 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 99155673
- Condition: Corroded
- Location: Bs 1395 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT PRESSURE BULKHEAD LOWER ANGLE CORROEDED AT BS 1395 LONGERON 30.  REMOVED AND REPLACED DOUBLER AFT PRESSURE BULKHEAD AND TEE EXTRUSION AS PER SRM 53-00-01.
